# SDR DALA13055801708

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 51,994 hours, 12,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT, POS 40 GF IS INOPERATIVE.  FWD TO MCO IAW MEL 33-51-01A.  FOUND GROUND STUD LOOSE, SECURED GROUND STUD IAW STANDARD PRACTICE 20-20, OPS CHECKED GOOD, OK FOR SERVICE.
